# SDR FDEA201004231326

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 65184203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RAIN GUTTER FASTENERS ABOVE L-1 DOOR, FOUND DOUBLE DRILLED HOLE THROUGH HUCKBOLT AT BS 328.  ACCOMPLISHED EA 7-5330-135539 DATED 05/18/10.
